Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 458, Number 3, Pages 268–271 (Mi dan31777)  

This article is cited in 5 scientific papers (total in 5 papers)

Weight boundedness of a class of quasilinear operators on the cone of monotone functions

V. D. Stepanovab, G. È. Shambilovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Peoples Friendship University of Russia, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
Ministry of Education and Science of the Russian Federation 4479.2014.1


DOI: https://doi.org/10.7868/S0869565214270085


English version:
Doklady Mathematics, 2014, 90:2, 569–572

Bibliographic databases:

Received: 30.04.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan31777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Aganin, T. F. Khalitova, “Deformation of a shock wave under strong compression of nonspherical bubbles”, High Temperature, 53:6 (2015), 877–881  mathnet  crossref  crossref  isi  elib
    2. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    3. D. V. Prokhorov, “On a class of weighted inequalities containing quasilinear operators”, Proc. Steklov Inst. Math., 293 (2016), 272–287  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. I. V. Morenko, “Numerical simulation of the implosion process in a cylindrical tank”, High Temperature, 57:5 (2019), 718–725  mathnet  crossref  crossref  isi  elib
    5. R. I. Nigmatulin, A. A. Aganin, M. A. Il'gamov, D. Yu. Toporkov, “Extreme focusing of energy during shock compression of the vapor bubble in hydrocarbon liquids”, High Temperature, 57:2 (2019), 228–235  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021